Hello, @sped1 – I'd like to add my welcome to Mayo Clinic Connect. I empathize with the misery in making a switch from one antidepressant to another. Several years back I switched from one to another (different meds than you are discussing) and had such strong panic symptoms I had to ask my husband to take me to urgent care.
You may note I moved your post on the issues you are facing as you are tapering off sertraline (Zoloft) and going onto escitalopram (Lexapro) to the Connect Depression & Anxiety group so that your post will be see by other Connect members who have similar concerns. I'd like to introduce you to members familiar with sertraline (Zoloft) who might have some input and can provide some support, like @mbabkk@blessed4life@secretwhitepop@1977lizzy@aea1205@tricks@dyan@twoboysmom@alamogal635. @gingerw may also have some thoughts for you.
What symptoms are you experiencing that are making you the most miserable at this point, @sped1?